# SDR SWIA200413817

- Difficulty date: July 27, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 7,353 hours, 6,755 cycles
- System (JASC): 3170 · Automatic Data
- Part: Concentrator
- Part number: 6229820008
- Condition: Misinstalled
- Location: Dcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INADVERTENTLY A TECHNICIAN INSTALLED A CRJ700 DCU IN A CRJ200 AND DAMAGED THE DCU.  INSPECTED DCU2 RACK CONNECTION AND WIRING AS REQUIRED.  NO DEFECTS NOTED.  INTERNAL CORRECTIVE ACTION, EA IMPLEMENTED TO INSTALL POLORIZING KEYS IN ALL CRJ200 AIRCRAFT DCU MOUNTING RACKS.
